| Catalog Number |
48551045 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Injury (2348); No Code Available (3191)
| Date of Event |
11/13/2015
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a tulip head attached to a leg of the plate detached maintaining rod and blocker.
Additional Manufacturer Narrative
Age at the time of event: (b)(6).Method: visual inspection;device history review; complaint history review; risk assessment.Results: the returned device was confirmed visually to have to have both tulip pins to plate fractured.Manufacturing records were reviewed due and no anomalies were found.Conclusion: the probable root causes of the tulip fracture is non-union from occipital to c2 (c1 to c2).
Event or Problem Description